American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17\\\-02) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 1266 found      Go to page: 1 2 3 4 > >>

[1] David A. Towers. On minimal non-elementary Lie algebras. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Ching Hung Lam. A level-rank duality for parafermion vertex operator algebras of type A. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Tomoyuki Arakawa. Two-sided BGG resolutions of admissible representations. Represent. Theory 18 (2014) 183-222.
Abstract, references, and article information   
View Article: PDF

[4] Maxim Derevyagin, Satoshi Tsujimoto, Luc Vinet and Alexei Zhedanov. Bannai-Ito polynomials and dressing chains. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[5] C. S. Rajan. On the irreducibility of irreducible characters of simple Lie algebras. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[6] José A. Anquela, Teresa Cortés and Holger P. Petersson. Commuting $U$-operators in Jordan algebras. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[7] Consuelo Martínez and Efim Zelmanov. Irreducible representations of the exceptional Cheng-Kac superalgebra. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[8] Volodymyr Mazorchuk and Emilie Wiesner. Simple Virasoro modules induced from codimension one subalgebras of the positive part. Proc. Amer. Math. Soc. 142 (2014) 3695-3703.
Abstract, references, and article information   
View Article: PDF

[9] Markus Severitt. The Grothendieck ring of the structure group of the geometric Frobenius morphism. Trans. Amer. Math. Soc. 366 (2014) 5295-5322.
Abstract, references, and article information   
View Article: PDF

[10] Sascha Orlik and Matthias Strauch. On Jordan-H\"older series of some locally analytic representations. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[11] Kyu-Hwan Lee and Yichao Zhang. Weyl group multiple Dirichlet series for symmetrizable Kac-Moody root systems. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[12] Alexander Braverman and Michael Finkelberg. Semi-infinite Schubert varieties and quantum $K$-theory of flag manifolds. J. Amer. Math. Soc. 27 (2014) 1147-1168.
Abstract, references, and article information   
View Article: PDF

[13] I. B. Kaǐgorodov. On $(n+1)$-ary derivations of simple $n$-ary Mal{\textprime}tsev algebras. St. Petersburg Math. J. 25 (2014) 575-585.
Abstract, references, and article information   
View Article: PDF

[14] Vyacheslav Futorny, Dimitar Grantcharov and Volodymyr Mazorchuk. Weight modules over infinite dimensional Weyl algebras. Proc. Amer. Math. Soc. 142 (2014) 3049-3057.
Abstract, references, and article information   
View Article: PDF

[15] Alexander Grishkov, Michael Kinyon and Gábor P. Nagy. Solvability of commutative automorphic loops. Proc. Amer. Math. Soc. 142 (2014) 3029-3037.
Abstract, references, and article information   
View Article: PDF

[16] Martin Lorenz. On the stratification of noncommutative prime spectra. Proc. Amer. Math. Soc. 142 (2014) 3013-3017.
Abstract, references, and article information   
View Article: PDF

[17] Michael Eisermann. Yang--Baxter deformations and rack cohomology. Trans. Amer. Math. Soc. 366 (2014) 5113-5138.
Abstract, references, and article information   
View Article: PDF

[18] John C. Baez and John Huerta. $\mathrm{G}_2$ and the rolling ball. Trans. Amer. Math. Soc. 366 (2014) 5257-5293.
Abstract, references, and article information
View Article: PDF

[19] E. Mukhin and C. A. S. Young. Affinization of category $\mathcal{O}$ for quantum groups. Trans. Amer. Math. Soc. 366 (2014) 4815-4847.
Abstract, references, and article information   
View Article: PDF

[20] Toshihisa Kubo. Special values for conformally invariant systems associated to maximal parabolics of quasi-Heisenberg type. Trans. Amer. Math. Soc. 366 (2014) 4649-4696.
Abstract, references, and article information   
View Article: PDF

[21] Yuly Billig and Vyacheslav Futorny. Representations of the Lie algebra of vector fields on a torus and the chiral de Rham complex. Trans. Amer. Math. Soc. 366 (2014) 4697-4731.
Abstract, references, and article information   
View Article: PDF

[22] O. G. Styrt. On the orbit space of an irreducible representation of the special unitary group. Trans. Moscow Math. Soc. 74 (2013) 145-164.
Abstract, references, and article information   
View Article: PDF

[23] Vyacheslav Futorny and Serge Ovsienko. Fibers of characters in Gelfand-Tsetlin categories. Trans. Amer. Math. Soc. 366 (2014) 4173-4208.
Abstract, references, and article information   
View Article: PDF

[24] Kyu-Hwan Lee, Philip Lombardo and Ben Salisbury. Combinatorics of Casselman-Shalika formula in type $A$. Proc. Amer. Math. Soc. 142 (2014) 2291-2301.
Abstract, references, and article information   
View Article: PDF

[25] Willem A. de Graaf and Francesco Oriente. Classifying semisimple orbits of $\theta$-groups. Math. Comp. 83 (2014) 2509-2526.
Abstract, references, and article information   
View Article: PDF

[26] Vincent X. Genest, Luc Vinet and Alexei Zhedanov. The Bannai-Ito polynomials as Racah coefficients of the $sl_{-1}(2)$ algebra. Proc. Amer. Math. Soc. 142 (2014) 1545-1560.
Abstract, references, and article information   
View Article: PDF

[27] S. Mehdi and R. Zierau. The Dirac cohomology of a finite dimensional representation. Proc. Amer. Math. Soc. 142 (2014) 1507-1512.
Abstract, references, and article information   
View Article: PDF

[28] Hongjia Chen, Nicolas Guay and Xiaoguang Ma. Twisted Yangians, twisted quantum loop algebras and affine Hecke algebras of type $BC$. Trans. Amer. Math. Soc. 366 (2014) 2517-2574.
Abstract, references, and article information   
View Article: PDF

[29] Jiancang Guo and Youjun Tan. Conformal derivations of semidirect products of Lie conformal algebras and their conformal modules. Proc. Amer. Math. Soc. 142 (2014) 1471-1483.
Abstract, references, and article information   
View Article: PDF

[30] Julian Külshammer. Auslander-Reiten theory of small half quantum groups. Proc. Amer. Math. Soc. 142 (2014) 1109-1119.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 1266 found      Go to page: 1 2 3 4 > >>